University of Oulu

Harjulehto, P., & Hästö, P. (2021). Double phase image restoration. Journal of Mathematical Analysis and Applications, 501(1), 123832.

Double phase image restoration

Saved in:
Author: Harjulehto, Petteri1; Hästö, Peter1,2
Organizations: 1Department of Mathematics and Statistics, FI-20014 University of Turku, Finland
2Department of Mathematics, FI-90014 University of Oulu, Finland
Format: article
Version: accepted version
Access: open
Online Access: PDF Full Text (PDF, 0.2 MB)
Persistent link:
Language: English
Published: Elsevier, 2021
Publish Date: 2022-01-07


In this paper we explore the potential of the double phase functional in an image processing context. To this end, we study minimizers of the double phase energy for functions with bounded variation and show that this energy can be obtained by Γ-convergence or relaxation of regularized functionals. A central tool is a capped fractional maximal function of the derivative of BV functions.

see all

Series: Journal of mathematical analysis and applications
ISSN: 0022-247X
ISSN-E: 1096-0813
ISSN-L: 0022-247X
Volume: 501
Issue: 1
Article number: 123832
DOI: 10.1016/j.jmaa.2019.123832
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Copyright information: © 2020. This manuscript version is made available under the CC-BY-NC-ND 4.0 license